MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Dermatology online journal · 2015

Eruptive milia and comedones during treatment with dovitinib.

Kimes Kate, Beasley Knox, Dalton Scott R

Клинический случайСтатьяПеревод в очереди

Аннотация

Dovitinib (TKI258) is a multi-targeted receptor tyrosine kinase inhibitor currently under clinical trials for a wide variety of cancers. Well-known side effects include nausea, vomiting, diarrhea, and fatigue. To date, there have only been only two reported cases with skin manifestations as a side effect. We report a case of eruptive facial milia and comedones in the setting of dovitinib treatment for metastatic gastrointestinal cancer. This case is unique as the clinical presentation was more rapid in onset and showed an absence of inflammatory lesions. Although the pathogenesis for skin manifestations is presently unknown, we present this case to increase awareness of potentially under-reported cutaneous side effects.

Для цитирования: Kimes Kate, Beasley Knox, Dalton Scott R. Eruptive milia and comedones during treatment with dovitinib.. Dermatology online journal. 2015.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.